# SDR FDEA201411183750

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 88,874 hours, 28,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EVACUATION SLIDE REMOTE PRESS TO TEST INOPERATIVE.  R & R REMOTE SLIDE PACK PRESS INDICATOR IAW MM 25-61-03-2.  OPERATIONS CHECKED GOOD.
